# SDR GTIA2024040538047

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 1,501 hours, 646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 8000 FT WE STARTED SMELLING A MUSTY PAINT SMELL THAT ONLY GOT WORSE. WE TURNED OFF PACK 1 AND CLOSED THE CROSSBLEED AND THE SMELL WENT AWAY. FLIGHT ATTENDANTS DID NOT SMELL ANYTHING. ISOLATED TO THE COCKPIT.-REF TSM 05-50-00-810-831 & CREW COMMENTS SOURCE OF ODOR IS APU AND OR ENG 1. COS IS TYPE 1 AND TYPE 2 . FOUND ENG #1 JUST ABOVE FULL MARK. DRAINED TO PROPER LEVEL. INSPECTED APU COMPARTMENT FOUND APU OIL BETWEEN 1 AND FULL MARK.DRAINED TO PROPER LEVEL AS PRECAUTIONARY. REF AMM  12-13-79AND 49-90-00.  ENG DRAINED 1 QT. AND APU 8OZ
